# SDR SWIA2021062859045

- Difficulty date: April 13, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR HINGE HOLES ARE ENLONGATED. FLAGGED     (C-CHECK RO 6/22/2021)    FOUND PAX DOOR HINGE OUT OF LIMITS REF. CRJ-900 SRM, 52-11-06-220-805-A01. REMOVED AND REPLACED PAX DOOR SIDE HINGE REF. CRJ-900 SRM, 51-42-06-001-001-A01, CRJ-900 SRM, 51-42-21-001-001-A01 AND DWG 601R31702 REV-N. COMPLIED WITH TASK CARD 51-900-1002-SKY, PRESSURE CHECKS GOOD.
